RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 69, Issue 3(417)  


Local formulae for the hydrodynamic pressure and applications
P. Constantin
3
An explicit Lyapunov function for reflection symmetric parabolic partial differential equations on the circle
B. Fiedler, C. Grotta-Ragazzo, C. Rocha
27
Boundary layer theory for convection-diffusion equations in a circle
Ch.-Y. Jung, R. Temam
43
Non-holonomic dynamics and Poisson geometry
A. V. Borisov, I. S. Mamaev, A. V. Tsiganov
87
A system of three quantum particles with point-like interactions
R. A. Minlos
145
Vladimir Mikhailovich Miklyukov (obituary)
F. G. Avkhadiev, V. A. Botvinnik, S. K. Vodop'yanov, M. Vuorinen, V. M. Gol'dstein, V. V. Goryainov, A. A. Grigor'yan, V. N. Dubinin, I. V. Zhuravlev, V. A. Zorich, V. M. Kesel'man, A. A. Klyachin, V. A. Klyachin, T. G. Latfullin, A. V. Loboda, A. G. Losev, O. Martio, V. I. Pelikh, S. I. Pinchuk, Yu. G. Reshetnyak, A. S. Romanov, A. G. Sergeev, V. G. Tkachev, E. M. Chirka
173

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On the solution of the optimal prediction problem for the maximum of a time-homogeneous diffusion
A. A. Kamenov
177
Subword complexes and 2-truncated cubes
M. A. Gorsky
179
On the homotopy invariant presheaves with Witt-transfers
A. È. Druzhinin
181

Mathematical Events
Nikolai Sergeevich Bakhvalov (on his 80th birthday)
V. B. Demidovich, V. P. Dymnikov, G. M. Kobel'kov, V. V. Kozlov, A. G. Kulikovskii, V. A. Sadovnichii, V. M. Tikhomirov, E. E. Tyrtyshnikov, V. N. Chubarikov, M. È. Èglit
183
Vladimir Fedorovich Molchanov (on his 75th birthday)
S. G. Gindikin, R. S. Ismagilov, A. V. Karabegov, Yu. A. Neretin, N. I. Nessonov, G. I. Ol'shanski
186
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019